Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concern..
As per your complain it seems that you have got side effects of skinlite
cream that is a steroid based composition and at times can cause severe side effects on face and hyperpigmentation
is one of the side effects..
As you have stopped using the cream, now you will have to keep patience as gradually when the side effects will subside the complexion will gradually improve..You can use depigmenting creams that are safe for long term use like creams containing Kojic acid
as it is a mushroom extract and safe for long term use..
Creams containing Arbutin and vitamin E
are also helpful..
You can exfoliate your skin twice a week with a gentle face scrub..
Take Vitamin C
You can make a homemade mask by mashing papaya and mix with honey and apply on face for ten minutes..
Turmeric mask by mixing turmeric powder with lemon juice can also be helpful..
Drink plenty of water..
Take a nutritious diet with more of green leafy vegetables and fruits..
Hope this information helps..
Thanks and regards.
Dr.Honey Nandwani Arora.